Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 293, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 7, 2011, 10:11 AM CDT for Gage County, Jefferson County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 10:11 AM CDT (15:11 UTC)
- Expired
- Aug 7, 2011, 10:41 AM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Gage County, NE, Jefferson County, NE
The radar
The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 891 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
406
WUUS53 KOAX 071511
SVROAX
NEC067-095-071600-
/O.NEW.KOAX.SV.W.0293.110807T1511Z-110807T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 AM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
SOUTHERN JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1100 AM CDT
* AT 1007 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTH OF FAIRBURY...OR 26 MILES SOUTHWEST
OF BEATRICE...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ODELL AND STEELE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4007 9730 4012 9718 4002 9658 4000 9659
4000 9718
TIME...MOT...LOC 1511Z 299DEG 21KT 4004 9711
WIND...HAIL <50MPH 1.00IN
$$
KERN3 follow-up statements
925
WWUS53 KOAX 071523
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1023 AM CDT SUN AUG 7 2011
NEC067-095-071600-
/O.CON.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/
GAGE NE-JEFFERSON NE-
1023 AM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JEFFERSON AND SOUTHWESTERN GAGE COUNTIES UNTIL 1100 AM CDT...
AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HOLLENBURG...OR 23 MILES SOUTHWEST
OF BEATRICE...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ODELL AND STEELE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4003 9717 4010 9707 4002 9658 4000 9659
4000 9718
TIME...MOT...LOC 1523Z 299DEG 21KT 4002 9704
WIND...HAIL <50MPH 1.00IN
$$
KERN458 WWUS53 KOAX 071535 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1035 AM CDT SUN AUG 7 2011 NEC067-095-071600- /O.CON.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/ GAGE NE-JEFFERSON NE- 1035 AM CDT SUN AUG 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN JEFFERSON AND SOUTHWESTERN GAGE COUNTIES UNTIL 1100 AM CDT... AT 1031 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HOLLENBURG...OR 23 MILES SOUTHWEST OF BEATRICE...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ODELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4000 9711 4008 9703 4002 9658 4000 9659 TIME...MOT...LOC 1535Z 299DEG 19KT 3999 9698 WIND...HAIL <50MPH 1.00IN $$ KERN
385 WWUS53 KOAX 071541 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1041 AM CDT SUN AUG 7 2011 NEC067-095-071552- /O.CAN.KOAX.SV.W.0293.000000T0000Z-110807T1600Z/ GAGE NE-JEFFERSON NE- 1041 AM CDT SUN AUG 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND SOUTHWESTERN GAGE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4000 9711 4008 9703 4002 9658 4000 9659 TIME...MOT...LOC 1542Z 299DEG 19KT 3997 9694 $$ KERN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:20 AM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Aug 7, 3:20 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 AM CDT SUN AUG 7 2011 .DISCUSSION... MAIN CONCERN IS TIMING OF HIGHEST THUNDERSTORM CHANCES OVER THE NEXT FEW DAYS. LARGE SCALE PATTERN AT 500 MB STILL FEATURES RIDGING OVER THE SOUTHERN THIRD OF THE UNITED STATES WITH FAIRLY FAST FLOW ACROSS THE CENTRAL AND NORTHERN PARTS OF THE COUNTRY. SEVERAL SHORTWAVE TROUGHS EMBEDDED IN THE FLOW WILL MOVE ACROSS THE AREA THROUGH MID WEEK. A PRETTY STRONG WAVE WILL TRACK FROM ALBERTA TODAY SOUTHEAST INTO SOUTHERN MANITOBA BY MID DAY MONDAY. IN GENERAL...HEIGHTS WILL FALL OVER THE EASTERN UNITED STATES...WITH THE MID LEVEL RIDGE SHIFTING TO MORE ALONG THE BORDER OF THE UNITED STATES AND MEXICO THROUGH TUESDAY. TODAY...THE WESTERN END OF A WEAK FRONTAL BOUNDARY AT THE SURFACE EXTENDING FROM WISCONSIN BACK ACROSS NORTHERN KANSAS SHOULD BE NEARLY STATIONARY. DEWPOINTS NORTH OF THE FRONT HAD DROPPED INTO THE 60S...BUT 70S CONTINUE SOUTH OF THE FRONT. THE 00Z OUTPUT FROM THE GFS MODEL SEEMS REASONABLE. IT SHOWS THAT HIGH PRESSURE LOCATED OVER THE DAKOTAS EARLY THIS MORNING WILL BUILD INTO IOWA BY THIS EVENING WHILE LOW PRESSURE STRENGTHENS SLIGHTLY OVER WESTERN KANSAS. THIS SHOULD KEEP A DECENT AMOUNT OF MOISTURE IN PLACE UP TO ABOUT 850 MB NORTH OF THE FRONT. SOME ACTIVITY SHOULD MOVE INTO OUR AREA FROM THE WEST THIS MORNING. THE QUESTION THEN BECOMES WILL MORE ACTIVITY DEVELOP AFTER THAT THIS AFTERNOON. HAVE THE HIGHEST CONFIDENCE OF THAT OCCURRING OVER SOUTHEAST NEBRASKA. CHANCES LOOK EVEN BETTER FOR TONIGHT ACROSS OUR SOUTHERN ZONES AS LOW LEVEL JET STRENGTHENS TO OVER 40 KNOTS OVER KANSAS. AGREE WITH SPC DAY 1 OUTLOOK THAT SOME SEVERE WEATHER IS POSSIBLE...ESPECIALLY THIS EVENING. THERE COULD ALSO BE LOCALLY HEAVY RAIN. SO HAVE MENTIONED BOTH IN GRIDS. PATTERN STILL LOOKS UNSETTLED FOR MONDAY INTO MONDAY EVENING...THEN IT APPEARS OUR PRECIPITATION CHANCES WILL DROP BELOW 15 PERCENT FOR A BRIEF PERIOD. LATE MONDAY NIGHT AND TUESDAY SHOULD BE DRY WITH HIGH PRESSURE BUILDING IN AT THE SURFACE...BUT THIS WILL MOVE EAST AND STORM CHANCES WILL INCREASE AGAIN FOR TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT WITH A FEW WEAK WAVES MOVING THROUGH. BOTH THE 00Z GFS AND THE 00Z ECMWF BUILD A 500 MB RIDGE OVER THE ROCKIES LATE THIS WEEK INTO NEXT WEEKEND...WHICH PUTS US IN FAIRLY FAST NORTHWEST FLOW ALOFT. TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS MOSTLY IN THE 80S AND LOWS MOSTLY IN THE 60S. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 06Z TAFS TSTMS HAVE MIXED THE ATMOSPHERE THIS MORNING...AND NO WIDESPREAD LOW CLOUDS OR FOG ARE EXPECTED. A TSTM COMPLEX CONTINUES TO MOVE EAST ACROSS CENTRAL NEB...AND THIS COULD MOVE INTO THE KLNK AREA AFTER 11Z. OTHERWISE ANOTHER ROUND OF TSTMS EXPECTED LATER THIS AFTERNOON AND EVENING...TRACKING FROM CENTRAL INTO EASTERN AND PARTICULARLY SOUTHEAST NEB. KLNK LIKELY TO BE IMPACTED BY THESE STORMS DURING THE EVENING...WITH LESSER CHANCES BUT STILL POSSIBLE AT KOMA AND KOFK. SFC WINDS TODAY WILL BE LIGHT...FROM THE NORTH AT 5 KTS THIS MORNING...BECOMING EAST TO SOUTHEAST AT 5 KTS THIS AFTERNOON. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DISCUSSION...MILLER AVIATION...TAYLOR
Hazardous weather outlook, Aug 7, 5:00 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 500 AM CDT SUN AUG 7 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-072000- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 500 AM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA THROUGH TONIGHT. SOME STORMS COULD BE SEVERE. THE MAIN HAZARDS WOULD BE LARGE HAIL AND DAMAGING WINDS...BUT HEAVY RAIN IS ALSO POSSIBLE. THE HIGHEST CHANCE FOR SEVERE STORMS IS FROM LATE THIS AFTERNOON THROUGH THE EVENING...MAINLY ALONG AND NORTH OF A LINE FROM AROUND ALBION TO RED OAK. THE STORMS WILL OCCUR AS SEVERAL UPPER LEVEL DISTURBANCES TRACK NORTH OF A FRONTAL BOUNDARY LOCATED ACROSS PARTS OF MISSOURI AND KANSAS. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL CONTINUE MONDAY INTO MONDAY EVENING. A FEW STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TUESDAY AFTERNOON INTO FRIDAY...AS SEVERAL DISTURBANCES MOVE ACROSS THE PLAINS. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. MILLER
In the hours before
Local storm report, Aug 7, 9:20 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 3 N ALBION 41.73N 98.00W
08/06/2011 E65.00 MPH BOONE NE TRAINED SPOTTER
HAD SHED DAMAGE AND TREE LIMBS DOWN FROM STRONG
WINDS...2.25 INCHES OF RAINFALL IN LESS THAN 60
MINUTES...ALSO HAD HAIL /SIZE UNKNOWN/
&&
DORNLocal storm report, Aug 7, 9:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
935 AM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST PLATTE CENTER 41.54N 97.49W
08/06/2011 E60 MPH PLATTE NE TRAINED SPOTTER
4 INCH DIAMETER TREE BRANCHES DOWN IN PLATTE CENTER
&&
DORNSpecial weather statement, Aug 7, 9:49 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 949 AM CDT SUN AUG 7 2011 NEZ088-071530- JEFFERSON NE- 949 AM CDT SUN AUG 7 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN JEFFERSON COUNTY UNTIL 1030 AM CDT... AT 948 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF FAIRBURY...OR 30 MILES SOUTHWEST OF BEATRICE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FAIRBURY... ENDICOTT... ROCK CREEK STATION STATE HISTORICAL PARK... STEELE CITY... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KERN
Local storm report, Aug 7, 10:03 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1003 AM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 W PIERCE 42.20N 97.55W
08/06/2011 M1.50 INCH PIERCE NE TRAINED SPOTTER
MOST OF THE HAIL WAS QUARTER-SIZED...BUT A FEW WERE
LARGER /PING-PONG SIZED/
&&
DORNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 49 min |
| Aug 6, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 26 min |
| Aug 6, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 50 min |
| Aug 6, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 47 min |
| Aug 6, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 46 min |
| Aug 6, 7:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 42 min |
| Aug 6, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 51 min |
| Aug 6, 8:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 47 min |
| Aug 6, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 19 min |
| Aug 6, 8:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 36 min |
| Aug 6, 9:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 41 min |
| Aug 6, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 27 min |
| Aug 6, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Douglas, Lancaster, Saunders, Seward | 45 min |
| Aug 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 40 min |
| Aug 6, 9:43 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy, Saunders and 1 more | 47 min |
| Aug 6, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 49 min |
| Aug 7, 12:02 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders | 43 min |
| Aug 7, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 38 min |
| Aug 7, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 45 min |
| Aug 7, 2:54 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 51 min |
| Aug 7, 3:46 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 44 min |
| Aug 7, 4:19 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.